# SDR AALA202311299995

- Difficulty date: November 28, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N791AN
- Make and model: Boeing 777223
- Aircraft serial: 30254
- Aircraft time: 88,507 hours, 11,611 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 286W3070008
- Condition: Broken
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR 2L EMERGENCY LIGHTS CAME ON WHEN DOOR IS CLOSED AND SLIDE IS ARMED. MAINTENANCE FOUND WIRE HARNESS IN DOOR HINGE AREA BROKEN AND REPLACED IT PER SPWM 20-30-12. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
